Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Papers
Modeling and Analysis of Nonholonomic Dynamic Systems with Affine Constraints
Tatsuya KaiShinji Hara
Author information
JOURNALS FREE ACCESS

2011 Volume 24 Issue 1 Pages 9-15

Details
Abstract

This paper is concerned with modeling and theoretical analysis on nonlinear dynamic systems subject to nonholonomic affine constraints. First, we give some definitions and concepts on the affine constraints. Next, nonholonomic dynamic systems with affine constraints (NDSAC) are derived, and their normal forms and linear approximated systems are also shown. We then analyze the NDSAC from the viewpoint of nonlinear control theory, and especially focus on accessibility, controllability and stabilizability. Finally, some physical examples are illustrated to verify our results.

Information related to the author
© 2011 The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top